Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Penis is discolored. Went after having unprotected sex. Erect, became noticeable. How to cure it?

the head of my penis is discolored(around the cusp) almost a black color, it went this way after unprotected sex a few years ago, i went to a doctor recently and he told me it looked normal however it becomes increasingly more noticable as the penis becomes erect i suspect this is why he didnt see it, a friend of mine had the same problem with the same girl and he said the doctor put him on a course of tablets
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

The discoloration might be due to some microorganism growth, to tell you the least. Instead of worrying unnecessarily, Why can't you go to the same doctor whom your friend had visited?

Just do it if you are sure about your friend's story. Or else, believe in your doctor and be happy.

Get well soon.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor